# SDR CALA2025080807485

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 54,499 hours, 19,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Guard
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE COVER GUARD NEEDS ADJ/RESECURE INSPECTED R1 DOOR SLIDE ASSY FOR OBVIOUS DEFECTS, NONE NOTED. ARMED/DISARMED SLIDE -ALL FUNCTIONS NORMALLY. REF AMM 25-66-00. NO ADJUSTMENT NECESSARY. ACFT IS OK TO CONTINUE. ADD EMP:U413755,U408624
